On the smoothness of solutions that go off to infinity
Differencialʹnye uravneniâ, Tome 31 (1995) no. 3
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_3_a18,
author = {A. P. Begun},
title = {On the smoothness of solutions that go off to infinity},
journal = {Differencialʹnye uravneni\^a},
pages = {527},
year = {1995},
volume = {31},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_3_a18/}
}
A. P. Begun. On the smoothness of solutions that go off to infinity. Differencialʹnye uravneniâ, Tome 31 (1995) no. 3. http://geodesic.mathdoc.fr/item/DE_1995_31_3_a18/